Alert archive / Minnesota / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood warning at Jun 20, 2013, 11:59 PM CDT for Traverse County, Minnesota; Roberts County, South Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 11:59 PM CDT (04:59 UTC)
- Expired
- Jun 21, 2013, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Traverse County, MN, Roberts County, SD
The radar
The Aberdeen radar (KABR), 149 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:30 AM CDT | FLASH FLOOD | 3 W Claire City, SD | WATER OVER HIGHWAY 25 RELAYED BY EM FROM CLAIRE CITY FIRE CHIEF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
441
WGUS53 KABR 210459
FFWABR
MNC155-SDC109-211100-
/O.NEW.KABR.FF.W.0004.130621T0459Z-130621T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1159 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA...
NORTHERN ROBERTS COUNTY IN NORTHEAST SOUTH DAKOTA...
* UNTIL 600 AM CDT FRIDAY
* AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT UP TO 3 INCHES OF RAIN HAS
FALLEN OVER THE WARNED AREA. AND MORE RAIN IS LIKELY. THIS AREA
RECEIVED HEAVY RAIN ON WEDNESDAY NIGHT THUS ENHANCING THE FLOOD
THREAT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CHARLESVILLE...CLAIRE CITY...NEW EFFINGTON...ROSHOLT...TINTAH...
VICTOR AND WHITE ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4587 9625 4571 9722 4594 9722 4594 9661
4595 9658 4602 9658 4603 9657 4602 9625
$$
TDK1 follow-up statement
541
WGUS73 KABR 211056
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
556 AM CDT FRI JUN 21 2013
MNC155-SDC109-211111-
/O.EXP.KABR.FF.W.0004.000000T0000Z-130621T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVERSE MN-ROBERTS SD-
556 AM CDT FRI JUN 21 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN ROBERTS
AND NORTHEASTERN TRAVERSE COUNTIES WILL BE ALLOWED TO EXPIRE AT 600
AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4587 9625 4571 9722 4594 9722 4594 9661
4595 9658 4602 9658 4603 9657 4602 9625
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 8:36 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 20, 8:36 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
836 PM CDT THU JUN 20 2013
.UPDATE...
NO MAJOR CHANGES THIS EVENING. EVENING RAOB DID SHOW SOME CAP
REMAINING. HOWEVER LLJ SHOULD EFFECTIVELY HELP WITH ELEVATED TSRA
DEVELOPMENT OVERNIGHT...ESPECIALLY IN THE EASTERN CWA. MAY
EVENTUALLY DEVELOP SOME SORT OF MCS OVER THE EAST THAT MOVES OFF
INTO MINNESOTA LATE.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
EVERYTHING IS STILL SET FOR THE GOOD CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH THE SHORT TERM. A WEAK SURFACE LOW PRESSURE
AREA WAS LOCATED IN NORTH CENTRAL SD LATE THIS AFTERNOON WITH A
COOL FRONT EXTENDING SOUTHWARD ACROSS CENTRAL SOUTH DAKOTA. SOME
ELEVATED CONVECTION WAS DEVELOPING THIS AFTERNOON IN THE 700MB
RIDGE AXIS EAST RIVER THIS AFTERNOON. SATELLITE AND RADAR WERE
SHOWING THIS DEVELOPMENT LATE THIS AFTERNOON. VISIBLE SATELLITE
WAS ALSO SHOWING ABUNDANT CU CLOUDS ADVECTING NORTHWARD ACROSS THE
CWA EVIDENCE OF INCREASING MOISTURE. MUCH OF THE CAP HAS ERODED
ACROSS THE CWA WITH 2500-3000 J/KG MLCAPE ACROSS THE ENTIRE CWA.
THE LOW LEVEL FOCUS MECHANISM WAS OUT WEST AND THIS IS WHERE THE
INITIAL DEVELOPMENT IS EXPECTED. THERE WAS ALSO MOISTURE
CONVERGENCE EXTENDING ACROSS NORTH CENTRAL SD EAST TOWARDS THE
JAMES VALLEY LATE THIS AFTERNOON. ALSO...HAVE A WEAK SHORT WAVE TROUGH
MOVING OVER TONIGHT ALONG WITH A JET STREAK OFF TO THE NORTHWEST
AIDING IN THE UPPER LEVEL LIFT. EXPECT THE CONVECTION OUT WEST TO
EXPAND AS IT HEADS EAST THROUGH THE EVENING AND OVERNIGHT. SOME
SEVERE STORMS ARE EXPECTED. ALREADY HAVE A FLASH FLOOD WATCH
ISSUED FOR NORTHEAST SD AND WEST CENTRAL MN THROUGH TONIGHT AS
MORE HEAVY RAIN COULD CREATE FLOODING ISSUES FOR THIS REGION.
RAINFALL AMOUNTS OF 2 TO 5 INCHES OR MORE HAVE OCCURRED ACROSS
THIS REGION WITH SOME REPORTS OF FLOODING.
OTHERWISE...THE LARGE SCALE LOW PRESSURE TROUGH OUT WEST WILL
SEND OFF SEVERAL MORE SHORT WAVE TROUGHS WITH THE MAIN TROUGH
SWINGING INTO THE REGION SATURDAY AND SATURDAY NIGHT. THE COOL
FRONT OUT WEST THIS AFTERNOON WILL PUSH EAST ACROSS THE CWA
TONIGHT AND EARLY FRIDAY WITH WINDS BECOMING EAST AND NORTHEAST.
THIS BOUNDARY WILL MEANDER BACK AND FORTH ACROSS EASTERN SD
THROUGH SATURDAY NIGHT AS UPPER LEVEL ENERGY MOVES OVER THE
REGION. THERE WILL BE PLENTY OF DEEP LAYER SHEAR...MOISTURE AND
INSTABILITY THROUGH THE ENTIRE SHORT TERM FOR SEVERAL ROUNDS OF
THUNDERSTORMS ACROSS THE CWA. THE FRONTAL BOUNDARY LOCATION ALONG
WITH THE LOW LEVEL/850MB JET WILL BE THE MOST CONCERNING DURING THIS
TIME PERIOD. THE MODELS SHOW MORE OF A STRONGER WAVE MOVING OVER
THE REGION FRIDAY AND FRIDAY NIGHT WITH SHOWERS AND STORMS DEVELOPING.
SATURDAY AND SATURDAY NIGHT LOOK THE BEST FOR SEVERE WEATHER
CHANCES WITH THE MAIN UPPER LOW PRESSURE TROUGH MOVING INTO THE
REGION. HIGHS WILL BE MAINLY IN THE 80S WITH MOIST OVERNIGHT LOWS
IN THE 60S THROUGH THE SHORT TERM.
.LONG TERM...SUNDAY THROUGH THURSDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM
PORTION OF THE FORECAST.
THE PERIOD BEGINS WITH SOUTHWEST FLOW ALOFT...WITH SHORT WAVE
ACTIVITY MOVING ACROSS THE REGION. THIS SHORT WAVE...ALONG WITH AN
ABUNDANCE OF LOW LEVEL MOISTURE WILL RESULT IN THUNDERSTORMS FOR
THE EASTERN CWA ON SUNDAY. ANOTHER SHORT WAVE EMBEDDED WITHIN THE
SOUTHWEST FLOW ALOFT WILL IMPACT THE REGION DURING THE AFTERNOON
HOURS ON MONDAY. SOME MODELS ARE SUGGESTING ADDITIONAL CHANCES FOR
SHOWERS AND THUNDERSTORMS TUESDAY THROUGH THURSDAY. BECAUSE OF
DIFFERENCES BETWEEN THE GFS/ECMWF...WILL USE ALLBLEND WHICH SHOW
MAINLY SCHC POPS. THAT SAID...BOTH MODELS ARE SHOWING AN UPPER
LEVEL RIDGE BUILDING INTO THE REGION JUST BEYOND THE PERIOD WITH
PERHAPS A LONGER TIME PERIOD OF DRIER CONDITIONS.
TEMPERATURES THROUGH THE PERIOD WILL BE AOA NORMAL FOR THIS TIME
OF YEAR...WITH HIGHS IN THE 80S AND LOWER 90S...WITH LOW IN THE 60S.
&&
.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
SHOWERS AND STORMS WILL BE POSSIBLE OVERNIGHT...ESPECIALLY AT
KABR/KATY. ACTIVITY SHOULD BE MORE ISOLATED IN NATURE OVER CENTRAL
SOUTH DAKOTA. OUTSIDE OF ANY THUNDERSTORMS GENERALLY VFR CONDITIONS
ARE EXPECTED EXCEPT TOWARD MORNING WHEN ANY CIGS OVER THE AREA MAY
LOWER INTO THE MVFR RANGE. VSBYS WILL BE GENERALLY VFR OUTSIDE ANY
CONVECTIVE ACTIVITY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR BROWN-DAY-GRANT-
MARSHALL-ROBERTS.
MN...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR BIG STONE-TRAVERSE.
&&
UPDATE...TDK
SHORT TERM...MOHR
LONG TERM...SD
AVIATION...TDK
WEATHER.GOV/ABERDEENHazardous weather outlook, Jun 20, 4:12 AM CDT, 19 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 412 AM CDT THU JUN 20 2013 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-210915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 412 AM CDT THU JUN 20 2013 /312 AM MDT THU JUN 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG AND SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS A FRONTAL BOUNDARY MOVES ACROSS THE REGION. THE MAIN THREATS WILL BE LARGE HAIL AND STRONG WINDS...ALTHOUGH TORNADIC DEVELOPMENT CANNOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE LOW PRESSURE SYSTEM INTENSIFIES AND MOVES NORTHWARD...PUSHING A WARM FRONT NORTH ALONG WITH IT. THIS FEATURE WILL BE OVER THE REGION DURING PEAK HEATING HOURS ON FRIDAY. RAPID SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE FRIDAY AFTERNOON AND NIGHT...WITH ALL SEVERE THREATS POSSIBLE. THE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHWARD...HOWEVER THE THREAT OF SEVERE STORMS CONTINUES THROUGH THE WEEKEND. BE PREPARED FOR RAPIDLY CHANGING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SERR
In the hours before
Local storm report, Jun 20, 9:02 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
902 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 SW POLLOCK 45.89N 100.30W
06/20/2013 E1.00 INCH CAMPBELL SD PUBLIC
MOSTLY DIME SIZE HAIL WITH A FEW THE SIZE OF QUARTERS
&&
EVENT NUMBER ABR1300552
NWS ABRLocal storm report, Jun 20, 9:02 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT ...CORRECTED TIME...
NATIONAL WEATHER SERVICE ABERDEEN SD
902 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 SW POLLOCK 45.89N 100.30W
06/20/2013 E1.00 INCH CAMPBELL SD PUBLIC
MOSTLY DIME SIZE HAIL WITH A FEW THE SIZE OF QUARTERS
&&
EVENT NUMBER ABR1300552
NWS ABRSpecial weather statement, Jun 20, 10:21 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1021 PM CDT THU JUN 20 2013 SDZ008-210345- ROBERTS- 1021 PM CDT THU JUN 20 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ROBERTS COUNTY UNTIL 1045 PM CDT... AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLAIRE CITY...OR 8 MILES NORTH OF SISSETON...MOVING NORTHEAST AT 30 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE CLAIRE CITY...NEW EFFINGTON...VICTOR...WHITE ROCK AND ROSHOLT. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. && HINTZ
Special weather statement, Jun 20, 11:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1115 PM CDT THU JUN 20 2013 MNZ039-046-SDZ008-210515- BIG STONE-ROBERTS-TRAVERSE- 1115 PM CDT THU JUN 20 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN BIG STONE...ROBERTS AND WESTERN TRAVERSE COUNTIES UNTIL 1215 AM CDT... AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF VICTOR TO 5 MILES NORTHWEST OF BROWNS VALLEY TO RUDEBUSCH CORNER... MOVING EAST AT 15 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE PEEVER...ROSHOLT...BROWNS VALLEY...WHITE ROCK...BEARDSLEY AND YANKEETOWN. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. && TDK
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:57 AM CDT | Severe Thunderstorm Warning | ABR | Big Stone | 48 min |
| Jun 21, 4:49 PM CDT | Severe Thunderstorm Warning | ABR | Big Stone | 41 min |
| Jun 21, 5:12 PM CDT | Severe Thunderstorm Warning | ABR | Big Stone, Traverse | 48 min |
| Jun 20, 7:06 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 54 min |
| Jun 20, 8:32 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 43 min |
| Jun 21, 1:39 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 51 min |
| Jun 21, 10:48 AM CDT | Severe Thunderstorm Warning | ABR | Jones | 57 min |
| Jun 21, 11:45 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley | 60 min |
| Jun 21, 12:03 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 27 min |
| Jun 21, 12:25 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Lyman, Stanley, Sully | 65 min |
| Jun 21, 12:35 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 40 min |
| Jun 21, 12:45 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hughes, Hyde, Jones, Lyman and 1 more | 60 min |
| Jun 21, 12:55 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Hughes, Hyde, Sully | 65 min |
| Jun 21, 12:59 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Spink | 61 min |
| Jun 21, 1:25 PM CDT | Tornado Warning | ABR | Spink | 35 min |
| Jun 21, 1:33 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde | 57 min |
| Jun 21, 1:45 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hyde, Spink | 45 min |
| Jun 21, 1:52 PM CDT | Tornado Warning | ABR | Hand, Spink | 23 min |
| Jun 21, 1:57 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 48 min |
| Jun 21, 2:01 PM CDT | Flash Flood Warning | ABR | Spink | 6 hr |
| Jun 21, 2:03 PM CDT | Tornado Warning | ABR | Spink | 27 min |
| Jun 21, 2:09 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington | 51 min |
| Jun 21, 2:11 PM CDT | Tornado Warning | ABR | Hand, Spink | 19 min |
| Jun 21, 2:12 PM CDT | Tornado Warning | ABR | Spink | 33 min |
| Jun 21, 2:18 PM CDT | Flash Flood Warning | ABR | Faulk, Hand, Hyde, Spink | 6 hr |
| Jun 21, 2:38 PM CDT | Tornado Warning | ABR | Clark, Spink | 37 min |
| Jun 21, 2:44 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Spink | 61 min |
| Jun 21, 2:58 PM CDT | Tornado Warning | ABR | Clark, Spink | 32 min |
| Jun 21, 3:21 PM CDT | Tornado Warning | ABR | Clark, Hamlin | 24 min |
| Jun 21, 3:26 PM CDT | Tornado Warning | ABR | Clark | 34 min |
| Jun 21, 3:33 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 42 min |
| Jun 21, 3:41 PM CDT | Tornado Warning | ABR | Codington, Deuel, Hamlin | 34 min |
| Jun 21, 3:43 PM CDT | Tornado Warning | ABR | Clark, Codington, Deuel, Hamlin | 32 min |
| Jun 21, 3:56 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 64 min |
| Jun 21, 4:33 PM CDT | Flash Flood Warning | ABR | Codington | 6 hr |
| Jun 21, 4:40 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Grant | 50 min |
Nearby
Flash Flood Warnings in Minnesota, 2013Flash Flood Warnings in South Dakota, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.